# SDR AALA991835

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTS NEAR AFT DOOR INOPERATIVE.  RE-SEATED EMERGENCY EXIT PATH LIGHTS CONNECTOR NEAR AFT DOOR. SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
